# SDR 20010406CW011

- Difficulty date: February 8, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N378PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC575
- Engine: Garrtt TPE331*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 2751000960
- Condition: Missing
- Location: Wheel
- Component: Wheel Assy
- Component part number: 31357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MAIN WHEEL WAS MISSING AFTER A NORMAL LANDING.  WHEEL NUT,  WITH COTTER KEY AND BOTH INNER BEARING RACES WERE STILL ON THE AXLE.    A BEARING FAILURE SEEMS MOST LIKELY CAUSE BECAUSE THE OUTER RACES AND ROLLERS WERE MISSING.
